RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 2003, Volume 194, Number 5, Pages 97–108 (Mi msb736)  

This article is cited in 1 scientific paper (total in 1 paper)

On invertibility of linear partial differential operators in Hölder and Sobolev spaces

O. A. Mitina, V. M. Tyurin

Lipetsk State Technical University

Abstract: This is a study of the simultaneous invertibility of linear differential operators with almost periodic coefficients acting in Hölder and Sobolev spaces of vector-valued functions and in certain other function spaces.

DOI: https://doi.org/10.4213/sm736

Full text: PDF file (264 kB)
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 2003, 194:5, 733–744

Bibliographic databases:

UDC: 517.98
MSC: Primary 35J30, 47F05; Secondary 46E35, 26A16, 42A75
Received: 13.12.2001 and 10.01.2003

Citation: O. A. Mitina, V. M. Tyurin, “On invertibility of linear partial differential operators in Hölder and Sobolev spaces”, Mat. Sb., 194:5 (2003), 97–108; Sb. Math., 194:5 (2003), 733–744

Citation in format AMSBIB
\Bibitem{MitTyu03}
\by O.~A.~Mitina, V.~M.~Tyurin
\paper On invertibility of linear partial differential operators in~H\"older and Sobolev spaces
\jour Mat. Sb.
\yr 2003
\vol 194
\issue 5
\pages 97--108
\mathnet{http://mi.mathnet.ru/msb736}
\crossref{https://doi.org/10.4213/sm736}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1992111}
\zmath{https://zbmath.org/?q=an:1115.47038}
\transl
\jour Sb. Math.
\yr 2003
\vol 194
\issue 5
\pages 733--744
\crossref{https://doi.org/10.1070/SM2003v194n05ABEH000736}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000185858900004}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0142136091}


Linking options:
  • http://mi.mathnet.ru/eng/msb736
  • https://doi.org/10.4213/sm736
  • http://mi.mathnet.ru/eng/msb/v194/i5/p97

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Franz Achleitner, Christian Kuehn, “On bounded positive stationary solutions for a nonlocal Fisher–KPP equation”, Nonlinear Analysis: Theory, Methods & Applications, 112 (2015), 15  crossref  mathscinet  zmath
  • Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:243
    Full text:102
    References:73
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020